# SDR SWAA2022111467421

- Difficulty date: November 2, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL CRACKED BS 500A - 500B WL 155 LBL 25.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4. C. (2). (A). FIG.103 DETAIL C.  REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-02-0F-0 AND DWG 143A7505. FABRICATED REPAIR ANGLE IAW SRM 53-30-53-2R-1, TABLE 201, ITEM 2, FIG. 202.  APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03.  APPLIED PRIMER TO ANGLE REPAIR IAW SOPM 20-43-03 AND SOPM 20-41-02.   INSTALLED REPAIR ANGLE AND INTERCOSTAL IAW SRM 53-30-53-2R-1 REPAIR 1 STEP 4 M-N-O-P AND DWG 143A7505 REV B.
